# SDR ASAA2013102796245

- Difficulty date: October 27, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 23,852 hours, 7,258 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404287
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 23,874 hours, 7,263 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AT 2000 FT, LEFT PACK LIGHT ILLUMINATED.  EXTINGUISHED WHEN MASTER CAUTION RESET.  ACFT GROUNDED.  RAN BITE TEST.  NO FAULTS.  REPLACED LT PACK CONTROLLER IAW MM 21-61-20/401.  RAN BITE SEVERAL TIMES WITH NO FAULTS.
